# SDR LR7A2012011700340

- Difficulty date: January 5, 2012
- Submitted: January 18, 2012
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 58,982 hours, 27,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 33339142
- Condition: Corroded
- Location: Bs 800e-817e
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK AND CENTER WING REPLACEMENT, FOUND CABIN UNDERFLOOR RT CHINE ANGLE FITTING WITH EXFOLIATION CORROSION & MULTIPLE ELONGATED FASTENER HOLES FS800E-817E, WL142, RBL61.  REPAIR BY REPLACEMENT, ACCOMPLISHED IAW SMP583 CHAP 51-70.
